Getbig Bodybuilding, Figure and Fitness Forums
February 20, 2018, 11:57:52 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: dyspnoea swelling of the intestine only with orals..  (Read 250 times)
GREEKTONY
Getbig II
**
Posts: 48

Getbig!


« on: February 13, 2018, 09:31:05 AM »

Hi guys,
Has anyone experienced this side effect..??
When i only use orals in my cycle, i experience of colic dyspnoea & swelling of the intestine...
My belly goes so big that is ready to explode..
Report to moderator   Logged
heenok
Getbig IV
****
Posts: 1367



« Reply #1 on: February 14, 2018, 02:27:39 AM »

Your belly getting bigger can be the sign of your liver swelling up from the stress of orals and bad bad indigestion. Just stay clear of orals.
Report to moderator   Logged
GREEKTONY
Getbig II
**
Posts: 48

Getbig!


« Reply #2 on: February 14, 2018, 08:20:10 AM »

Your belly getting bigger can be the sign of your liver swelling up from the stress of orals and bad bad indigestion. Just stay clear of orals.

GOT, GPT, ALP, γGT are in very normal range.. my liver is very healthy even i use orals..  the problem concerns only the intestine directly..
thank you for your reply bro..
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!